Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 156, NWS Sioux Falls, SD

June 18, 2012Kingsbury County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 18, 2012, 11:48 PM CDT for Kingsbury County, South Dakota. It was in force for 27 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2012, 11:48 PM CDT (04:48 UTC)
Expired
Jun 19, 2012, 12:15 AM CDT
In force
27 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.75 in
Wind
58.0 mph

County Kingsbury County, SD

The radar

The Sioux Falls radar (KFSD), 108 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 12:00 AM CDTHAIL 1.754 Se Erwin, SDHAIL LASTED APPROXIMATELY 25 MINUTES. HAIL DAMAGE EXTENDED OVER 28 MILE SWATH FROM 9 MILES NW OF DE SMET TO 5 MILES NORTH OF ARLINGTON SD.
Jun 19, 12:05 AM CDTTSTM WND GST 70Lake Preston, SDSEVERAL TREES AND LARGE BRANCHES DOWN IN TOWN.
Jun 19, 12:05 AM CDTHAIL 1.54 Ene De Smet, SD
Jun 19, 12:06 AM CDTHAIL 1.754 E Erwin, SDHAIL DID SIGNIFICANT DAMAGE TO CORN.
Jun 19, 12:07 AM CDTHAIL 12 Ne Lake Preston, SD
Jun 19, 12:15 AM CDTHAIL 2.756 Nne Lake Preston, SDHAIL IN THIS AREA WAS GOLF BALL TO BASEBALL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 10:08 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3093 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WUUS53 KFSD 190448
SVRFSD
SDC077-190515-
/O.NEW.KFSD.SV.W.0156.120619T0448Z-120619T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1148 PM CDT MON JUN 18 2012

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 1215 AM CDT

* AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF DE SMET...OR 29
  MILES EAST OF HURON...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DE SMET AROUND MIDNIGHT CDT...
  LAKE PRESTON...ERWIN AROUND 1205 AM CDT...
  BADGER...HETLAND AND ARLINGTON AROUND 1215 AM CDT...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ERWIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4451 9713 4428 9714 4440 9775 4454 9769
TIME...MOT...LOC 0448Z 268DEG 38KT 4446 9761
WIND...HAIL <58MPH 1.75IN

$$

SCHUMACHER
1 follow-up statement
704 
WWUS53 KFSD 190458
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1158 PM CDT MON JUN 18 2012

SDC077-190515-
/O.CON.KFSD.SV.W.0156.000000T0000Z-120619T0515Z/
KINGSBURY SD-
1158 PM CDT MON JUN 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
KINGSBURY COUNTY UNTIL 1215 AM CDT...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE
HAIL UP TO TENNIS BALL SIZE.  THIS STORM WAS LOCATED NEAR DE SMET...
OR 33 MILES WEST OF ESTELLINE...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE PRESTON AROUND 1205 AM CDT...
  HETLAND AND BADGER AROUND 1210 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4439 9768 4453 9762 4451 9713 4428 9714
TIME...MOT...LOC 0458Z 282DEG 44KT 4444 9747
WIND...HAIL <58MPH 2.50IN

$$

SCHUMACHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:25 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jun 18, 7:25 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
725 PM CDT MON JUN 18 2012

.DISCUSSION...
HAVE UPDATED THE FORECAST TO SPEED UP TIMING OF THUNDERSTORM
POTENTIAL.  BATCH OF ALTOCUMULUS BEGINNING TO SPREAD ACROSS WESTERN
NEBRASKA INTO SOUTHWESTERN SOUTH DAKOTA IN RESPONSE TO SUBTLE UPPER
WAVE MOVING ACROSS THE AREA. AS LOW LEVEL JET INCREASES THIS
EVENING...MOISTURE TRANSPORT IS EXPECTED TO RAPIDLY INCREASE
INITIATING ELEVATED STORMS.  LAPSE RATES ARE DRY ADIABATIC FROM
700-550 MB CREATING THE POTENTIAL FOR LARGE HAIL.  THIS IS COVERED
WELL IN THE HWO...WILL JUST MOVE TIMING UP SLIGHTLY. LOWS LOOK
REASONABLE GIVEN STRONG LOW LEVEL JET DEVELOPING AS WARM FRONT LIFTS
BACK TO THE NORTH ACROSS THE AREA.

&&
.AVIATION.../FOR THE 00Z TAF ISSUANCE/
THE MAIN CONCERN FOR AVIATION THE NEXT 24 H WILL BE CONVECTION
OVERNIGHT AND WINDS LATER TONIGHT AND TUESDAY. IN GENERAL...VFR
CONDITIONS ARE EXPECTED ACROSS THE AREA THROUGH 00Z WED.
HOWEVER...THERE WILL BE PERIODS OF MVFR AND EVEN BRIEFLY IFR
CONDITIONS IN STRONGER THUNDERSTORMS OVERNIGHT. FOR TAF SITES...KHON
IS WHERE THE BEST CHANCE FOR STORMS LOOKS TO BE FROM 04Z TO 07Z. BUT
THE CHANCE WILL EXIST NORTH OF I-90...ESPECIALLY TOWARD HWY 14 FROM
KHON TO KMML. TOWARD I-90...THERE IS A SLIGHT CHANCE OF A STORM BUT
THE PROBABILITY IS TOO LOW TO INCLUDE IN THE KFSD TAF AT THIS TIME.
AS FOR WINDS...THE LOW LEVEL JET WILL REALLY INCREASE OVERNIGHT. AT
KFSD AND KSUX...THE WARM FRONT IS WILL MOVE THROUGH AROUND 00Z AND
06Z RESPECTIVELY.  BUT EVEN AFTER FROPA...WITH WINDS ALOFT FROM 40
KTS NEAR KFSD TO 50 KTS AT KSUX...LLWS WILL EXIST FOR A TIME LATE
TONIGHT INTO EARLY TUESDAY MORNING. AS IT MIXES OUT EARLY TOMORROW
WINDS WILL GO S AND GRADUALLY SSW WITH GUSTS TO 30 KTS. THE COLD
FRONT WILL GO THROUGH KHON EARLY IN THE AFTERNOON AND APPROACHING
KFSD BY 00Z. WHILE THERE IS AGAIN A LOW CHANCE OF THUNDERSTORMS IN
THE LATE AFTERNOON...THE BETTER CHANCE WILL BE AFTER 00Z SO THEY ARE
NOT INCLUDED IN TAFS AT THIS TIME./SCHUMACHER

&&
.PREV DISCUSSION.../ISSUED AT 350 PM CDT/
WARM FRONTAL BOUNDARY REMAINS VIRTUALLY STATIONARY ACROSS OUR
SOUTHEAST...FROM NEAR VERMILLION SOUTH DAKOTA TO NEAR ESTHERVILLE
IOWA. VERY WARM MID LEVEL TEMPERATURES ARE KEEPING THE BOUNDARY
LAYER WELL CAPPED...AND ASIDE FROM SOME SCATTERED CUMULUS CLOUDS
THIS EVENING...DO NOT EXPECT ACTIVE WEATHER NEAR THIS BOUNDARY. LATE
THIS EVENING...THE LOWER LEVEL JET IS EXPECTED TO BEGIN INCREASING
ACROSS THE EASTERN TWO THIRDS OF THE FORECAST AREA WHILE THE WARM
FRONT LIFTS NORTHWARD AND A MID LEVEL WAVE EJECTS FROM THE ROCKIES
INTO THE HIGH PLAINS. ISOLATED THUNDERSTORMS ARE POSSIBLE INTO OUR
FAR WESTERN COUNTIES LATE THIS EVENING AND COULD SPREAD
NORTHEASTWARD AND INCREASE AFTER MIDNIGHT. NAM FORECAST SOUNDINGS
PAINT MUCAPE AROUND 2000 J/KG INTO THE EARLY MORNING WHILE EFFECTIVE
SHEAR INCREASES TO AROUND 40 TO 60 KT ACROSS OUR FAR WEST. THE BEST
POTENTIAL FOR THUNDERSTORMS WILL BE INTO THE HIGHWAY 14 CORRIDOR
WITH LESSER CHANCES AS FAR SOUTH AS INTERSTATE 90. ACTIVITY SHOULD
DIMINISH AND MOVE OUT OF THE AREA AROUND DAYBREAK TUESDAY. LOWS
TONIGHT WILL BE QUITE MILD WITH MOST LOCATIONS IN THE 70S.

DIFFICULT FORECAST FOR TUESDAY WITH THE MAIN QUESTION BEING THE
TIMING OF THE FRONT DROPPING SOUTHEASTWARD AS A COLD FRONT. AHEAD OF
THE FRONT...TEMPERATURES WILL BE QUITE HOT AS WINDS TURN SOUTHWARD
AND BECOME WINDY. MODELS ARE STILL SOMEWHAT UNCERTAIN ABOUT THE
TIMING OF THE FRONT...WHICH COULD SPELL THE DIFFERENCE BETWEEN HIGHS
IN THE 80S OR CLOSE TO THE CENTURY MARK. IT LOOKS LIKE OUR FAR WEST
WILL SEE A PASSAGE AROUND MID DAY WITH TEMPERATURES ON THE COOLER
SIDE. WENT AHEAD A BUMPED UP HIGHS INTO THE MID TO UPPER 90S ACROSS
OUR SOUTHEAST WHERE SKIES ARE MORE LIKELY TO REMAIN MOSTLY SUNNY
WITH SOUTHERLY WINDS THROUGH THE DAY. ISOLATED STORMS WILL BE
POSSIBLE ALONG THE FRONT LATE IN THE AFTERNOON WHICH WOULD POSE
ANOTHER SEVERE THREAT IF ANYTHING MANAGES TO GET GOING. BUT
AGAIN...THE TIMING AND LOCATION OF THE FRONT MAKE THINGS DIFFICULT
TO PINPOINT AT THIS TIME. /

THE COLD FRONT WILL CONTINUE TO MOVE ACROSS THE CWA TUESDAY EVENING
INTO THE OVERNIGHT HOURS. STILL TIMING DIFFERENCES...WITH THE ECMWF
SLOWER THAN THE NAM...GFS AND SREF SOLUTIONS. CONVECTION CHANCES
ALSO UNCERTAIN OUT AHEAD OF THE FRONT. CONVERGENCE ALONG THE FRONT
COMBINED WITH CONTINUED HEATING AND THE APPROACH OF THE UPPER LEVEL
TROUGH...MAY BE ENOUGH TO BREAK THE CAP. MLCAPE EXPECTED TO BE
AROUND 2500 J/KG OUT AHEAD OF THE FRONT. DEEP LAYER SHEAR EXPECTED
TO BE AROUND 30 KTS AHEAD OF IT AS WELL...WHICH WHILE NOT
EXTREME...SHOULD BE ENOUGH TO ALLOW FOR SOME STORM ORGANIZATION.
THIS COMBINED WITH THE HIGH INSTABILITY...WILL LEAD TO A SEVERE
THREAT INTO THE EVENING HOURS IF STORMS FORM. BUT A STRONG AND
RELATIVELY DEEP CAP AHEAD OF THE FRONT MAY NOT ALLOW STORMS TO
FORM...SO WILL HAVE TO WATCH FUTURE TRENDS. WITH TIMING DIFFERENCES
IN THE FRONT...THE LOCATION OF THIS POSSIBLE CONVECTION IS EVEN
UNCERTAIN...WITH A CHANCE PROBABLY ANYWHERE FROM THE JAMES RIVER
EASTWARD. LOOKS MORE CERTAIN THAT SHOWERS AND STORMS FORM IN THE
POST FRONTAL ENVIRONMENT INTO THE OVERNIGHT HOURS AS UPPER LEVEL
FORCING INCREASES. THESE STORMS SHOULD NOT BE SEVERE...BUT WITH
STORM MOTION PARALLEL TO THE FRONT COULD SEE SOME HEAVY RAIN. AGAIN
LOCATION OF THE HEAVIEST RAIN STILL UNCERTAIN AND DEPENDENT ON WHERE
850MB FRONT SETS UP.

WEDNESDAY WILL LIKELY SEE SHOWERS AND STORMS LINGERING IN THE
EAST...WITH CLEARING FROM WEST TO EAST THROUGH THE DAY. THE STORMS
MAY LINGER IN OUR FAR EAST INTO THE EARLY AFTERNOON HOURS. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE. HIGHS WEDNESDAY WILL GENERALLY
BE IN THE 70S TO AROUND 80. HIGH PRESSURE BUILDS OVERHEAD WEDNESDAY
NIGHT INTO THURSDAY MORNING...ALLOWING LOWS TO DROP INTO THE 50S
OVER MUCH OF THE AREA. THURSDAY LOOKS DRY AND WARMER AS THE RIDGE
BUILDS BACK IN...WITH HIGHS MAINLY IN THE LOWER 80S.

ON FRIDAY THE WARM FRONT BEGINS TO LIFT BACK NORTH AS A SHORTWAVE
PUSHES EAST OVER THE RIDGE. MUCH OF FRIDAY WILL REMAIN
DRY...ALTHOUGH WILL BE EVEN WARMER...HIGHS IN THE 80S...WITH
READINGS AROUND 90 WEST OF THE JAMES RIVER. OUR NEXT ACTIVE WEATHER
LOOKS TO OCCUR FRIDAY EVENING INTO THE OVERNIGHT HOURS. AS THE LOW
LEVEL JET KICKS IN...WE WILL SEE ANOTHER ROUND OF IMPRESSIVE LOW
LEVEL THETAE ADVECTION UP OVER THE WARM FRONT. THUS EXPECTING
ELEVATED SHOWERS AND THUNDERSTORMS TO FORM NORTH OF THE FRONT FRIDAY
EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. THE CHANCE FOR THESE
STORMS EXISTS OVER THE WHOLE CWA...ALTHOUGH THE GREATEST THREAT
CURRENTLY LOOKS TO BE FROM STORM LAKE..TO SIOUX FALLS...TO
CHAMBERLAIN...AND POINTS NORTH AND EAST. WITH DECENT ELEVATED CAPE
AND SHEAR AGAIN EXPECTED...THESE STORMS MAY POSE A SEVERE HAIL
THREAT.

WINDS LIKELY TURN NORTHEASTERLY BEHIND THIS WAVE AS THE BOUNDARY
PUSHES BACK SOUTH. SATURDAYS TEMPERATURES DEPENDENT ON HOW QUICK
THIS BOUNDARY PUSHES ACROSS...SO STAYED WITH MODEL CONSENSUS VALUES
FOR NOW. RIDGE BEGINS TO BUILD BACK IN SUNDAY INTO MONDAY. BOTH DAYS
LOOK DRY FOR NOW WITH TEMPERATURES WARMING BACK TO ABOVE NORMAL
LEVELS...GENERALLY 80S...WITH 90S POSSIBLE WEST OF THE JAMES BY
MONDAY. /CHENARD

&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 18, 9:33 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
933 PM CDT MON JUN 18 2012

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
933 PM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO THE MIDDLE JAMES
RIVER VALLEY AFTER 10 PM...THEN SPREAD EAST
ACROSS AREAS GENERALLY NORTH OF INTERSTATE 90 DURING THE LATE
NIGHT HOURS. ISOLATED SEVERE STORMS PRODUCING HAIL TO THE SIZE OF
HALF DOLLARS WILL BE POSSIBLE THROUGH 4 AM NORTH OF A LINE FROM
PLATTE SOUTH DAKOTA TO MARSHALL MINNESOTA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SMALL CHANCE OF THUNDERSTORMS DEVELOPING ALONG A COLD
FRONT EAST OF A LINE FROM DE SMET TO TYNDALL SOUTH DAKOTA LATE
TUESDAY AFTERNOON. IF STORMS ARE ABLE TO DEVELOP...WHICH IS
UNCERTAIN AT THIS TIME...THESE STORMS COULD BECOME SEVERE.

THUNDERSTORMS WILL BECOME MORE LIKELY TUESDAY NIGHT ACROSS THE
FORECAST AREA. HOWEVER THE THREAT OF SEVERE STORMS WILL DECREASE
IN THE EARLY MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 10 PM NORTH OF A LINE
FROM PLATTE SOUTH DAKOTA TO MARSHALL MINNESOTA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:23 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury37 min
Jun 19, 12:11 AM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury49 min
Jun 19, 12:49 AM CDTSevere Thunderstorm WarningFSDBrookings, Moody41 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.